# SDR 2013FA0000408

- Difficulty date: April 15, 2013
- Submitted: July 15, 2013
- Operation: General aviation
- Aircraft: N1820L
- Make and model: Beech A36
- Aircraft serial: E843
- Aircraft time: 19,800 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Brace
- Part number: 35815155610
- Condition: Cracked
- Location: Lt Mlg
- Part time: 19,800 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE BRACE ASSY, LT MLG CRACKED AND TWISTED TO ALLOW THE LT MAIN GEAR STRUT AND WHEEL ASSY TO COLLAPSE INWARDS AND UP THROUGH THE INNER GEAR DOOR (WHICH WAS CLOSED) INTO THE WHEEL WELL DURING ROLL OUT AFTER LANDING.  ALSO DAMAGED AS A RESULT WERE THE LT FLAP, LEFT AILERON, WING TIP, OUTER RIBS OF THE WING, OTBD UPPER AND LOWER SKINS, VALVE STEM TORN OUT OF THE TUBE, INNER GEAR DOOR, AND MAIN GEAR RETRACT ROD.
